CSN Login
Members Online: 6

You are here

Itching fit

Qwendolyn
Posts: 3
Joined: Jul 2012

I recently developed the lovely itching related to taxol. I am right at my last treatment. How long does these fits last? I am taking steroids and atarax, and thinking of adding Benadryl just to control it?

debrajo's picture
debrajo
Posts: 1072
Joined: Sep 2011

Yep! I was using a HAIRBRUSH to scratch because all my nails broke off! It could go on a while if you don't take the Benadryl, with the Benadryl it could be much better in half an hour! Ask the dr. or his nurse how much to take, it will probably be more than you would usually take on your own. Hope it helps! best, debrajo

Qwendolyn
Posts: 3
Joined: Jul 2012

I tried the benadryl but I had to go to the ER cause nothing was working, then they really couldn't help me. The doc called me in some atarax and medrol. It has finally stopped. Thank the sweet lord. I have Benadryl on hand just in case. Thanks for suggesting that.

Qwendolyn
Posts: 3
Joined: Jul 2012

I tried the benadryl but I had to go to the ER cause nothing was working, then they really couldn't help me. The doc called me in some atarax and medrol. It has finally stopped. Thank the sweet lord. I have Benadryl on hand just in case. Thanks for suggesting that.

abrub's picture
abrub
Posts: 1640
Joined: Mar 2010

and I find it works for me when Benadryl doesn't. I don't know what strength Atarax they gave you, but I'd take more of that rather than add Benadryl. However, the steroids should knock it down. Medrol is wonderful stuff!
Alice

Subscribe to Comments for "Itching fit"